# SDR AMTA200700669

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, NR 2 GENERATOR WOULD NOT COME ON THE LINE.  TROUBLESHOT RT GEN STS.  FOUND WIRE W4502-0012-20 BROKEN OUT OF CONNECTOR D40492P.  RETERMINATED AND REPLACED CONTACT IAW SWPM 20-60-02, OPS CHECK GOOD, IAW MM 24-11-00.  REF SAA WO NR 11771, NR 78177730001. (K)
